It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am a 24 year old male.
I have always been a worrier, ever since a young age. I always worried about silly things and things I don't have control over. As I got older, I became a bit of a hypochondriac, worrying every time I had an ache or pain that it was something serious. As I got older, these things became less prominent. I still worried but they mostly stuck to the back of my mind and only popped up from time to time.
Over the past 6 months, I started getting random bouts of nausea. This started shortly after I changed my shift at work from a 10am-6pm shift to a 5am-1pm shift, which cut my sleep down to about 4-6 hours a night and caused me to start drinking a cup of coffee every morning, which I only drank sporadically before. I was also a couple months from my wedding. I had also just booked our flight for our honeymoon to Orlando (I have a fear of flying).
These situations seemed to come randomly. Sometimes it was just waves of nausea lasting a short while, and sometimes, it got so overwhelming, I had to vomit. Recently, I had been feeling really good and not noticing any of the nausea. Then this past weekend, my wife and I went to dinner and I started feeling nauseous at the end of the meal, after feeling that way most of the day on and off. We went home and a few hours later I was so nauseous I ended up throwing up a couple times. I went to bed, hoping to feel better in the morning but I still felt terrible. I had zero appetite, nausea, tired. I would try and eat and feel sick. That night, I decided to take a Klonopin (.5mg). My doc had prescribed them to me to even me out before my flight in August. It made me feel 90% better. Sunday, same deal, and ended up with another Klonopin that night. Same thing Monday, but was functional and able to go to work.
Tuesday, I went to the doc and told him my symptoms. Ran a bunch of blood and urine including testing for thyroid, and everything came back normal. I was given some Zofran for the nausea (hasn't really worked), some more Klonopin (.5mg) for 'as needed', and a script for Lexapro (10mg). I took my first Lexapro that night and felt ok, an hour later I tried to eat and felt sick so I took a Klonopin and started feeling very weird. Dizzy, euphoric, very nauseous, and a hot sensation on my arms and the back of my neck. Bad reaction to taking Klonopin and Lexapro within an hour of each other?
Now Im on day 4 of Lexapro and I am trying really hard not to quit. My most noticeable side effects have been nausea, dizziness/lightheadedness, tight jaw, hard/rapid heart beat, hot sensation on arms and back of neck. I still have no appetite and have barely eaten since last Friday. Been keeping hydrated though. This is just so scary because I am usually very fun-loving and outgoing and now I just feel like the opposite of myself. And the nausea is so strange. I get it out of nowhere. For instance, my step-mom came into town today and as soon as she got here, I started feeling very nauseous. Also, I'll just be watching TV or something and get this nauseous sensation when I see...anything really.
Is it the lack of sleep I've been getting? Is it the flight? Even though the flight hasn't really been at the forefront of my mind? I did recently (over the past year and a half) gain about 70lbs right after LOSING 80lbs...but it's not like Im hating myself for it...I am a little self-consciece about it but nothing crazy.
I don't know. I just want to feel NORMAL again. My mind is working against me and telling me that the meds and therapy (that I'll hopefully be starting next week) won't work and I'll feel this terrible forever.
Can someone try and put my mind at ease?!





All times are GMT -7. The time now is 10:43 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!